# SDR DALA2019090605231

- Difficulty date: September 4, 2019
- Submitted: September 9, 2019
- Operation: Air carrier
- Aircraft: N666DN
- Make and model: Boeing 757232
- Aircraft serial: 25034
- Aircraft time: 83,186 hours, 38,243 cycles
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Condition: Obstructed
- Location: L1 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 0666, L/P 4996878) DOOR L1 SW WILL NOT ACTIVATE OVHD ANNUNCIATOR LIGHT. REMOVED UNWANTED MATERIAL FROM L1 DOOR LATCH PINS AND LATCH FITTINGS REF FIM FAULT CODE 52900144. OVHD ANNUNCIATOR LIGHT ILLUMINATES & EXTINGUISHES WHEN DOOR IS OPENED AND CLOSED.
